ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Results on uniqueness of entire functions whose difference polynomials share a polynomial

Sahoo, P. and Karmakar, H. (2017) Results on uniqueness of entire functions whose difference polynomials share a polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 39-52. ISSN 00002-3043

[img] PDF
Download (4Mb)
    Item Type: Article
    Uncontrolled Keywords: uniqueness; entire function; difference polynomial; weight sharing
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2017 14:51
    Last Modified: 28 Apr 2017 14:51
    URI: http://mathematics.asj-oa.am/id/eprint/2544

    Actions (login required)

    View Item